# SDR SWAA2022121280749

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,730 hours, 33,098 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SEATS RECLINE / [01] ROW 11SEATS DEF SECURED IN UPRIGHT POS.OK TO CONTINUE PER MEL 25-6-01 SP 1B;[02] ADJUSTED EMERGENCY EXIT ROWS CROW II DEF SEAT BACKS IN REF TO AMM 25-22-00
